# SDR AALA202202254605

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 32,246 hours, 17,522 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: D5227902620200
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LEFT HAND EMERGENCY EXIT HATCH VERTICAL LEFT HAND LOAD TRANSMITTING PROFILE SEGMENT CRACKED AT FR 41 AT +Y1292 BETWEEN BEAMS 1 AND 3.  REPLACED SEGMENT PER SRM 51-42-11.
